# SDR DXTA200400477

- Difficulty date: December 11, 2004
- Submitted: December 13, 2004
- Operation: Air carrier
- Aircraft: N324QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600423
- Aircraft time: 6,864 hours, 5,666 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: O-Ring
- Part number: MS905804
- Condition: Leaking
- Location: Master Cylinder
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

CO-PILOT RIGHT BRAKE PEDAL LOST PRESSURE DURING TAXI.  BLEED OFF CAUSED A SOFT PEDAL.  INSPECTED SYSTEM FOUND, CO-PILOTS RT MASTER CYLINDER LEAKING FLUID.  REMOVED AND REPLACED O-RINGS.  BLED BRAKE SYSTEM.  OPERATIONAL CHECKS AND LEAK CHECKS GOOD.  MAINT PERFORMED IAW CC560 MM CHAPTER 32-42-00.
